I was on high doses of Zyprexa in highschool, and gained significant weight along with some other extremely horrific side effects. I took myself off of the drug at 18 once I was free to make my own decisions. Years later I was diagnosed with Polycystic Ovarian Syndrom (PCOS) as a result of the weight gain from the Zyprexa. As this "side effect" of Zyprexa presented itself more than 4 years after discontinuation (as I've read is common with this drug), I wonder if my other strange health problem is related. I have uncontrolable muscular spasms in all the muscles of my body. My quality of living is nearly non-existent and over 15 Neurologists have been stumped. I wonder, as Zyprexa acts on the nervous system and in the brain, if it could have done long term damage to my body. Has anyone else experienced any of these symptoms?
My son had eye tics and gained 40 pounds as a result of being on this medicine. He became prediabetic at the time. His EPS started at this time too. Many DRs. fail to see the physical problems these anti-psychotics cause as evidenced by the many law-suits which don't change behavior anyway. They just nod you out.
I wouldn't be surprised if your current problems are related to Z. Look to the litigation of Z and you will find similar stories.
I experience muscle spasms after Zyprexa.
I took it for 21 days for a misdiagnosis of bipolar disorder.
After 2 weeks without Zyprexa I often started to have fasciculation in my left thigh. Now, 5 months after, I have fasciculations throughout the body.
What do you think you have? How are you now?
I am very worried because I read that movement disorders caused by antipsychotics are linked to cognitive deficit.
Did you notice any cognitive impairment?
Greetings from Italy, Nicholas.
- Zyprexa Information for Consumers
- Zyprexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zyprexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Oct 2013 • 3 answers
Updated 2 Feb 2018 • 11 answers
Updated 10 Aug 2018 • 13 answers
Ihave a couple pills here that I were told we're somas they are and they have the numbers 466 on th?
Updated 6 Feb 2015 • 2 answers
Updated 16 Aug 2017 • 5 answers